# SDR DL72S990898

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Bs 1142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C3 DOOR CUTOUT AFT FRAME FS 1142 STRINGER 28R:CORROSION REPAIR.  THE SKIN ATTACH FLANGE OF THE AFT FRAME OF THE C3 DOOR      CUTOUT WAS FOUND CORRODED AT STRINGER 28R.  THE CORRODED FLANGE WAS TRIMMED AWAY AND REPAIRED WITH AN ALUMINUM REPAIR ANGLE PER ER/A 367222-14, REV A.
